Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Raynaud's phenomenon » Diabetes-Related Causes
 

Diabetes-related causes of Raynaud's phenomenon

Our information shows that 4 causes of Raynaud's phenomenon are related to diabetes, or a family history of diabetes (from a list of 89 total causes). These diseases and conditions may be more likely causes of Raynaud's phenomenon if the patient has diabetes, is at risk of diabetes, or has a family history of diabetes.

More Information on Diabetes

All Causes of Raynaud's phenomenon

The full list of all possible causes for Raynaud's phenomenon described in various sources is as follows:

See full list of possible disease causes of Raynaud's phenomenon

Drug side effect causes of Raynaud's phenomenon

The following drugs, medications, substances or toxins may possibly cause Raynaud's phenomenon as a side effect.
  • Clonidine
  • Catapres
  • Apo-Clonidine
  • Dixarit
  • Novo-Clonidine
[See detailed list of 10 drug side effect causes of Raynaud's phenomenon]

Conditions listing medical symptoms: Raynaud's phenomenon:

The following list of conditions have 'Raynaud's phenomenon' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Raynaud's phenomenon or choose View All.

View All A B C D E F G H I L M N P R S T V W

Conditions listing medical complications: Raynaud's phenomenon:

The following list of medical conditions have 'Raynaud's phenomenon' or similar listed as a medical complication in our database.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise